... medication however I found out I was pregnant so I didn't wanna continue the drug for fear of risk to my unborn child... I just stopped taking it today is day 3 I feel awful yes I am pregnant but this is not from the pregnancy I don't believe BC I am only 4 weeks pregnant... I have nausea, stomach trouble, brain zaps, headaches , dizziness to the point of falling I can't take it I have a doctor appt Monday I'm sure I will get in trouble for just stopping taking the medication but at the same time I don't want to slow off because I've read some really nasty side effects with pregnancy but now I'm at my wits end and I don't know what to do I feel so terrible I can't even hardly move out of bed and I'm not able to drive let's not forget completely irrational... I've made it to day 3 tomorrow will be 4 so my question is should I continue to come off or take the medication In everyone's general opinion? also does anyone know how long I have to go before the symptoms become better or any way to make them easier on me?